MathSciNet Relay Station
MathSciNet bibliographic data
MR1955207 20F65 (20E05 20E08 20F36)
Levitt, Gilbert; Lustig, Martin Irreducible automorphisms of $F_n$ have north-south dynamics on compactified outer space. J. Inst. Math. Jussieu 2 (2003), no. 1, 59–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement